MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA DILATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA DILATION CATHETER
Model Number U3513078
Medical Device Problem Codes Retraction Problem (1536); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Injury (2348)
Date of Event 07/08/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of sample is pending.The investigation of the reported event is currently underway.(expiry date: 03/2023).
 
Event or Problem Description
It was reported during an angioplasty procedure through left humeral artery in left external iliac artery, the device allegedly had retraction problem.It was further reported medical intervention was required to complete the procedure.The patient status was stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was performed.This is the only complaint to date for this lot number.Therefore, a device history record (dhr) review is not required.Investigation summary: the device was returned for evaluation.A visual inspection was performed and incidental stretching was noted to the device in the sheath.No other anomalies were noted to the device.The device was removed from the sheath and the device was not be received in two segments.Therefore, the investigation is confirmed for the reported retraction issue, as the device was returned stuck in a sheath with stretching noted to the device.The investigation is also confirmed for the detachment, as the device was received in two segments.The definitive root cause for the retraction issue and detachment could not be determined based upon available information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 03/2023).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA DILATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10337993
Report Number2020394-2020-05207
Device Sequence Number3178676
Product Code LIT
UDI-Device Identifier00801741093692
UDI-Public(01)00801741093692
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K142261
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberU3513078
Device Catalogue NumberU3513078
Device Lot NumberCMER0098
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Initial Date Received by Manufacturer 07/08/2020
Supplement Date Received by Manufacturer11/11/2020
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient Weight65